| Model Number |
QUADLINK IMPLANT SYSTEM, 10MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-1288qis-100 quadlink systems flipcutter 3 broke off while the surgeon was drilling.This was discovered during a case and broke inside the joint space.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken flipcutter iii.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.